# SDR UPS96220790

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 490-502
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON SEAT TRACK FLANGE LBL 1 INCH STA 490 TO 502 WL 207.8.  REMOVED CORROSION, REWORK DEEMED OUT OF LIMITS IAW SRM 53-10-1.  REMOVED AND REPLACED SECTION OF SEAT TRACK FROM STA 490 TO 550 BL 0 TRACK IAW TRAMCO EWO 96-2419.
